# SDR 97ZZZX777

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N540W
- Make and model: Gulstm GIV
- Aircraft serial: 1265
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Defective
- Location: Rt Eng
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HR STARTER OIL LEVEL CHECK, OIL WAS FOUND TO BE BLACK IN COLOR.  SUSPECT BAD BEARINGS.  REMOVED AND REPLACED STARTER, SYSTEM OPERATES NORMALLY.
